GENERALIZATION OF SELFMAPS AND CONTRACTION MAPPING PRINCIPLE IN D-METRIC SPACE.

Publication Date : 03/07/2016


Author(s) :

U.P. DOLHARE.


Volume/Issue :
Volume 2
,
Issue 7
(07 - 2016)



Abstract :

Large number of fixed point results for selfmappings satisfying various types of contractive inequalities which in [ 5, 9 ,12]. In this paper, theorems on selfmaps and some fixed point theorems are proved in D-metric spaces. The Generalization of contraction mapping principle in D-metric space which include some fixed point results in U.P.Dolhare [1], B.C. Dhage, U.P.Dolhare andAdrian Petrusel[ 3 ] ,Rhoades [ 12 ] in D-metric spaces as special cases.


No. of Downloads :

11